# SDR SWIA200922727

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 15,789 hours, 13,476 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN AFT CABIN.  (FLT 6672)  INSPECTED AND FOUND LIGHT BALLAST BURNED OUT ALONG WITH LAMP IN SEAT ROW 13A & B.  REPLACED LIGHT BALLAST.
